- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 289168, 10 pages
Uniqueness of Traveling Waves for a Two-Dimensional Bistable Periodic Lattice Dynamical System
Department of Applied Mathematics, National Chung Hsing University, 250 Kuo Kuang Road, Taichung 402, Taiwan
Received 28 December 2011; Accepted 30 January 2012
Academic Editor: Muhammad Aslam Noor
Copyright © 2012 Chin-Chin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- R. A. Fisher, “The wave of advance of advantageous genes,” Annals of Eugenics, vol. 7, pp. 355–369, 1937.
- A. N. Kolmogorov, I. G. Petrovsky, and N. S. Piscounov, “Etude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique,” Bulletin de l'Universite d'Etat à Moscou Serie International section A, vol. 1, pp. 1–25, 1937.
- B. Zinner, G. Harris, and W. Hudson, “Traveling wavefronts for the discrete Fisher's equation,” Journal of Differential Equations, vol. 105, no. 1, pp. 46–62, 1993.
- S.-C. Fu, J.-S. Guo, and S.-Y. Shieh, “Traveling wave solutions for some discrete quasilinear parabolic equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 48, no. 8, pp. 1137–1149, 2002.
- X. Chen and J.-S. Guo, “Existence and asymptotic stability of traveling waves of discrete quasilinear monostable equations,” Journal of Differential Equations, vol. 184, no. 2, pp. 549–569, 2002.
- X. Chen and J.-S. Guo, “Uniqueness and existence of traveling waves for discrete quasilinear monostable dynamics,” Mathematische Annalen, vol. 326, no. 1, pp. 123–146, 2003.
- J. Carr and A. Chmaj, “Uniqueness of travelling waves for nonlocal monostable equations,” Proceedings of the American Mathematical Society, vol. 132, no. 8, pp. 2433–2439, 2004.
- X. Chen, S.-C. Fu, and J.-S. Guo, “Uniqueness and asymptotics of traveling waves of monostable dynamics on lattices,” SIAM Journal on Mathematical Analysis, vol. 38, no. 1, pp. 233–258, 2006.
- J.-S. Guo and F. Hamel, “Front propagation for discrete periodic monostable equations,” Mathematische Annalen, vol. 335, no. 3, pp. 489–525, 2006.
- B. Zinner, “Stability of traveling wavefronts for the discrete Nagumo equation,” SIAM Journal on Mathematical Analysis, vol. 22, no. 4, pp. 1016–1020, 1991.
- B. Zinner, “Existence of traveling wavefront solutions for the discrete Nagumo equation,” Journal of Differential Equations, vol. 96, no. 1, pp. 1–27, 1992.
- S.-N. Chow, J. Mallet-Paret, and W. Shen, “Traveling waves in lattice dynamical systems,” Journal of Differential Equations, vol. 149, no. 2, pp. 248–291, 1998.
- J. Mallet-Paret, “The Fredholm alternative for functional-differential equations of mixed type,” Journal of Dynamics and Differential Equations, vol. 11, no. 1, pp. 1–47, 1999.
- J. Mallet-Paret, “The global structure of traveling waves in spatially discrete dynamical systems,” Journal of Dynamics and Differential Equations, vol. 11, no. 1, pp. 49–127, 1999.
- P. W. Bates, X. Chen, and A. J. J. Chmaj, “Traveling waves of bistable dynamics on a lattice,” SIAM Journal on Mathematical Analysis, vol. 35, no. 2, pp. 520–546, 2003.
- X. Chen, J.-S. Guo, and C.-C. Wu, “Traveling waves in discrete periodic media for bistable dynamics,” Archive for Rational Mechanics and Analysis, vol. 189, no. 2, pp. 189–236, 2008.
- J. W. Cahn, J. Mallet-Paret, and E. S. Van Vleck, “Traveling wave solutions for systems of ODEs on a two-dimensional spatial lattice,” SIAM Journal on Applied Mathematics, vol. 59, no. 2, pp. 455–493, 1999.
- J.-S. Guo and C.-H. Wu, “Existence and uniqueness of traveling waves for a monostable 2-D lattice dynamical system,” Osaka Journal of Mathematics, vol. 45, no. 2, pp. 327–346, 2008.
- J.-S. Guo and C.-H. Wu, “Front propagation for a two-dimensional periodic monostable lattice dynamical system,” Discrete and Continuous Dynamical Systems, vol. 26, no. 1, pp. 197–223, 2010.
- P. C. Fife and J. B. McLeod, “The approach of solutions of nonlinear diffusion equations to travelling front solutions,” Archive for Rational Mechanics and Analysis, vol. 65, no. 4, pp. 335–361, 1977.
- J. P. Keener, “Propagation and its failure in coupled systems of discrete excitable cells,” SIAM Journal on Applied Mathematics, vol. 47, no. 3, pp. 556–572, 1987.
- S.-G. Liao and C.-C. Wu, “Propagation failure in discrete periodic media,” Preprint. In press.